Integrability of some two-dimensional systems with homogeneous nonlinearities
Închide
Articolul precedent
Articolul urmator
575 3
Ultima descărcare din IBN:
2023-09-12 06:14
SM ISO690:2012
FERCEC, Brigita, GINÉ, Jaume, ROMANOVSKI, Valery. Integrability of some two-dimensional systems with homogeneous nonlinearities. In: Conference of Mathematical Society of the Republic of Moldova, 19-23 august 2014, Chișinău. Chișinău: "VALINEX" SRL, 2014, 3, pp. 247-250. ISBN 978-9975-68-244-2.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Conference of Mathematical Society of the Republic of Moldova
3, 2014
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 19-23 august 2014

Integrability of some two-dimensional systems with homogeneous nonlinearities

Pag. 247-250

Fercec Brigita1, Giné Jaume2, Romanovski Valery1
 
1 University of Maribor,
2 Universitat de Lleida
 
 
Disponibil în IBN: 9 octombrie 2017


Rezumat

In this paper we discuss the problem of integrability for planar polynomial systems. An approach to find reversible systems within polynomial families of Lotka-Volterra systems with homogeneous nonlinearities is proposed.

Cuvinte-cheie
integrability, reversibility,

polynomial systems